Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2003 (2003), Issue 3, Pages 103-118
http://dx.doi.org/10.1155/S1024123X03207018

Analytical investigations of the Sumudu transform and applications to integral production equations

1Faculty of Information Technology, Arab Open University, Block 3, Street 7, No. 37, P.O. Box 3322, Safat 13033, Kuwait
2Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 16 July 2002; Revised 8 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fethi Bin Muhammed Belgacem, Ahmed Abdullatif Karaballi, and Shyam L. Kalla, “Analytical investigations of the Sumudu transform and applications to integral production equations,” Mathematical Problems in Engineering, vol. 2003, no. 3, pp. 103-118, 2003. doi:10.1155/S1024123X03207018